# SDR DALA2019062903950

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,096 hours, 31,946 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF TAILCONE SLIDE, PIN P/N MS20392-2C9 WAS NOT FOUND IN REFERENCE TO 5352-4002 STEP 6 ( CPAX). NRC 0721: NEW PIN FOR THE TAILCONE SLIDE WAS INSTALLED PER AMM 25-61-02-400-801 STEP D 1 (I). (LP #1146033)
